Transactions of the American Mathematical Society. Volume 348, Number 3, 1996
Contents of Volume 348, Number 3 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Structural properties of the one-dimensional drift-diffusion models for semiconductors...
Đã lưu trong:
Tác giả chính: | |
---|---|
Định dạng: | Bài viết |
Ngôn ngữ: | English English |
Được phát hành: |
American Mathematical Society
2009
|
Những chủ đề: | |
Truy cập trực tuyến: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/351 |
Các nhãn: |
Thêm thẻ
Không có thẻ, Là người đầu tiên thẻ bản ghi này!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
id |
oai:scholar.dlu.edu.vn:DLU123456789-351 |
---|---|
record_format |
dspace |
spelling |
oai:scholar.dlu.edu.vn:DLU123456789-3512009-10-01T03:16:46Z Transactions of the American Mathematical Society. Volume 348, Number 3, 1996 American Mathematical Society Mathematics Contents of Volume 348, Number 3 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Structural properties of the one-dimensional drift-diffusion models for semiconductors Fatiha Alabau Trans. Amer. Math. Soc. 348 (1996), 823-871. Abstract, references and article information Retrieve article in: PDF Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions I. P. Goulden; D. M. Jackson Trans. Amer. Math. Soc. 348 (1996), 873-892. Abstract, references and article information Retrieve article in: PDF Iterated Spectra of Numbers---Elementary, Dynamical, and Algebraic Approaches Vitaly Bergelson; Neil Hindman; Bryna Kra Trans. Amer. Math. Soc. 348 (1996), 893-912. Abstract, references and article information Retrieve article in: PDF Distinguished representations and quadratic base change for $GL(3)$ Herve Jacquet; Yangbo Ye Trans. Amer. Math. Soc. 348 (1996), 913-939. Abstract, references and article information Retrieve article in: PDF Geometrizing Infinite Dimensional Locally Compact Groups Conrad Plaut Trans. Amer. Math. Soc. 348 (1996), 941-962. Abstract, references and article information Retrieve article in: PDF R-torsion and zeta functions for analytic Anosov flows on 3-manifolds Héctor Sánchez-Morgado Trans. Amer. Math. Soc. 348 (1996), 963-973. Abstract, references and article information Retrieve article in: PDF An Extension of Lomonosov's Techniques to Non-compact Operators Aleksander Simonic Trans. Amer. Math. Soc. 348 (1996), 975-995. Abstract, references and article information Retrieve article in: PDF Partially hyperbolic fixed points with constraints Patrick Bonckaert Trans. Amer. Math. Soc. 348 (1996), 997-1011. Abstract, references and article information Retrieve article in: PDF Quasiadditivity and measure property of capacity and the tangential boundary behavior of harmonic functions H. Aikawa; A. A. Borichev Trans. Amer. Math. Soc. 348 (1996), 1013-1030. Abstract, references and article information Retrieve article in: PDF The behavior of Fourier transforms for nilpotent Lie groups Ronald L. Lipsman; Jonathan Rosenberg Trans. Amer. Math. Soc. 348 (1996), 1031-1050. Abstract, references and article information Retrieve article in: PDF Operator Semigroup Compactifications H. D. Junghenn Trans. Amer. Math. Soc. 348 (1996), 1051-1073. Abstract, references and article information Retrieve article in: PDF Real analysis related to the Monge-Ampère equation Luis A. Caffarelli; Cristian E. Gutiérrez Trans. Amer. Math. Soc. 348 (1996), 1075-1092. Abstract, references and article information Retrieve article in: PDF Affine Dupin Surfaces Ross Niebergall; Patrick J. Ryan Trans. Amer. Math. Soc. 348 (1996), 1093-1115. Abstract, references and article information Retrieve article in: PDF A Note on Bernoulli Numbers and Shintani Generalized Bernoulli Polynomials Minking Eie Trans. Amer. Math. Soc. 348 (1996), 1117-1136. Abstract, references and article information Retrieve article in: PDF Even Linkage Classes Scott Nollet Trans. Amer. Math. Soc. 348 (1996), 1137-1162. Abstract, references and article information Retrieve article in: PDF Geometric Isomorphisms between Infinite Dimensional Teichmüller Spaces Clifford J. Earle; Frederick P. Gardiner Trans. Amer. Math. Soc. 348 (1996), 1163-1190. Abstract, references and article information Retrieve article in: PDF Topological centers of certain dual algebras Anthony To-Ming Lau; Ali Ülger Trans. Amer. Math. Soc. 348 (1996), 1191-1212. Abstract, references and article information Retrieve article in: PDF On the Poles of Rankin-Selberg Convolutions of Modular Forms Xian-jin Li Trans. Amer. Math. Soc. 348 (1996), 1213-1234. Abstract, references and article information Retrieve article in: PDF 2009-10-01T03:16:46Z 2009-10-01T03:16:46Z 1996 Article 1088-6850(e) 0002-9947(p) https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/351 en en application/octet-stream American Mathematical Society |
institution |
Thư viện Trường Đại học Đà Lạt |
collection |
Thư viện số |
language |
English English |
topic |
Mathematics |
spellingShingle |
Mathematics American Mathematical Society Transactions of the American Mathematical Society. Volume 348, Number 3, 1996 |
format |
Article |
author |
American Mathematical Society |
author_facet |
American Mathematical Society |
author_sort |
American Mathematical Society |
title |
Transactions of the American Mathematical Society. Volume 348, Number 3, 1996 |
title_short |
Transactions of the American Mathematical Society. Volume 348, Number 3, 1996 |
title_full |
Transactions of the American Mathematical Society. Volume 348, Number 3, 1996 |
title_fullStr |
Transactions of the American Mathematical Society. Volume 348, Number 3, 1996 |
title_full_unstemmed |
Transactions of the American Mathematical Society. Volume 348, Number 3, 1996 |
title_sort |
transactions of the american mathematical society. volume 348, number 3, 1996 |
publisher |
American Mathematical Society |
publishDate |
2009 |
url |
https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/351 |
_version_ |
1819783638714155008 |
description |
Contents of Volume 348, Number 3
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
All articles in this issue are available free of charge
Structural properties of the one-dimensional drift-diffusion models for semiconductors
Fatiha Alabau
Trans. Amer. Math. Soc. 348 (1996), 823-871.
Abstract, references and article information
Retrieve article in: PDF
Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions
I. P. Goulden; D. M. Jackson
Trans. Amer. Math. Soc. 348 (1996), 873-892.
Abstract, references and article information
Retrieve article in: PDF
Iterated Spectra of Numbers---Elementary, Dynamical, and Algebraic Approaches
Vitaly Bergelson; Neil Hindman; Bryna Kra
Trans. Amer. Math. Soc. 348 (1996), 893-912.
Abstract, references and article information
Retrieve article in: PDF
Distinguished representations and quadratic base change for $GL(3)$
Herve Jacquet; Yangbo Ye
Trans. Amer. Math. Soc. 348 (1996), 913-939.
Abstract, references and article information
Retrieve article in: PDF
Geometrizing Infinite Dimensional Locally Compact Groups
Conrad Plaut
Trans. Amer. Math. Soc. 348 (1996), 941-962.
Abstract, references and article information
Retrieve article in: PDF
R-torsion and zeta functions for analytic Anosov flows on 3-manifolds
Héctor Sánchez-Morgado
Trans. Amer. Math. Soc. 348 (1996), 963-973.
Abstract, references and article information
Retrieve article in: PDF
An Extension of Lomonosov's Techniques to Non-compact Operators
Aleksander Simonic
Trans. Amer. Math. Soc. 348 (1996), 975-995.
Abstract, references and article information
Retrieve article in: PDF
Partially hyperbolic fixed points with constraints
Patrick Bonckaert
Trans. Amer. Math. Soc. 348 (1996), 997-1011.
Abstract, references and article information
Retrieve article in: PDF
Quasiadditivity and measure property of capacity and the tangential boundary behavior of harmonic functions
H. Aikawa; A. A. Borichev
Trans. Amer. Math. Soc. 348 (1996), 1013-1030.
Abstract, references and article information
Retrieve article in: PDF
The behavior of Fourier transforms for nilpotent Lie groups
Ronald L. Lipsman; Jonathan Rosenberg
Trans. Amer. Math. Soc. 348 (1996), 1031-1050.
Abstract, references and article information
Retrieve article in: PDF
Operator Semigroup Compactifications
H. D. Junghenn
Trans. Amer. Math. Soc. 348 (1996), 1051-1073.
Abstract, references and article information
Retrieve article in: PDF
Real analysis related to the Monge-Ampère equation
Luis A. Caffarelli; Cristian E. Gutiérrez
Trans. Amer. Math. Soc. 348 (1996), 1075-1092.
Abstract, references and article information
Retrieve article in: PDF
Affine Dupin Surfaces
Ross Niebergall; Patrick J. Ryan
Trans. Amer. Math. Soc. 348 (1996), 1093-1115.
Abstract, references and article information
Retrieve article in: PDF
A Note on Bernoulli Numbers and Shintani Generalized Bernoulli Polynomials
Minking Eie
Trans. Amer. Math. Soc. 348 (1996), 1117-1136.
Abstract, references and article information
Retrieve article in: PDF
Even Linkage Classes
Scott Nollet
Trans. Amer. Math. Soc. 348 (1996), 1137-1162.
Abstract, references and article information
Retrieve article in: PDF
Geometric Isomorphisms between Infinite Dimensional Teichmüller Spaces
Clifford J. Earle; Frederick P. Gardiner
Trans. Amer. Math. Soc. 348 (1996), 1163-1190.
Abstract, references and article information
Retrieve article in: PDF
Topological centers of certain dual algebras
Anthony To-Ming Lau; Ali Ülger
Trans. Amer. Math. Soc. 348 (1996), 1191-1212.
Abstract, references and article information
Retrieve article in: PDF
On the Poles of Rankin-Selberg Convolutions of Modular Forms
Xian-jin Li
Trans. Amer. Math. Soc. 348 (1996), 1213-1234.
Abstract, references and article information
Retrieve article in: PDF |